# SDR UALA2011051602423

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,666 hours, 13,687 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 168
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER OIL DRAIN HOLE HELICOIL STICKS OUT AND PLUG IS PARTIALLY STRIPPED.  REPLACED NR 1 ENG STARTER.
